Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Megs717

Post accutane period issues?

Question. I’ve been off accutane now for 2 months. I’ve also not had a period in two months. Has this happened to anyone else? I’m normally quite regular. I’m not on birth control, and am absolutely not pregnant. Although I don’t mind not having it, it’s making me a little nervous. I get it like clockwork! 

Share this post


Link to post
Share on other sites
18 hours ago, Megs717 said:

Question. I’ve been off accutane now for 2 months. I’ve also not had a period in two months. Has this happened to anyone else? I’m normally quite regular. I’m not on birth control, and am absolutely not pregnant. Although I don’t mind not having it, it’s making me a little nervous. I get it like clockwork! 


Hi, I'm a male, but since we know even in us, that accutane interferes with hormones(testosterone and far more- also many cases of ED), it seems likely this is very possible. How long were you on, what dose?

If no other issues, you can only wait perhaps, 3,4 months. Unfortunately this is a very dangerous drug, individual effects can vary  a lot.

I'd say some issues should clear within 6 months, if not, then may be long term. I have unfortunately been left very debilitated, but recovering slowly.  Edited by fiksi

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×